Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on equivariant eta invariants


Author: Wei Ping Zhang
Journal: Proc. Amer. Math. Soc. 108 (1990), 1121-1129
MSC: Primary 58G10; Secondary 58G11
MathSciNet review: 1004426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the regulairty of equivariant eta functions near the origin. We also propose an equivariant version of the Cheeger-Chou index theorem on spaces with conelike singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G10, 58G11

Retrieve articles in all journals with MSC: 58G10, 58G11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1004426-0
Keywords: Dirac operator, eta function, fixed points
Article copyright: © Copyright 1990 American Mathematical Society